# SDR 98ZZZX2616

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN DURING FLIGHT FROM HOUSTON TO DALLAS.  UPON TEAR DOWN, DISCOVERED THAT THE CRANKSHAFT HAD BROKEN.  SUBMITTER STATED CAUSE IS UNKNOWN PENDING FURTHER INVESTIGATION.
